Chemists’ Own Ibuprofen Melts

Chemists’ Own Ibuprofen Melts

Price range: $8.46 through $16.02

Effective relief from pain up to 8 hours
Suitable for: Place a tablet on the tongue, allow to dissolve and then swallow. No water required. Children aged 7 – 12 years: Take 1 tablet, every 4 to 6 hours when necessary. Maximum 4 tablets in 24 hours. Adults and children 12 years and over: Take 1-2 tablets, every 4 to 6 hours when necessary. Maximum 6 tablets in 24 hours. Do not give to children under 7 years.

Description

Effective relief from pain up to 8 hours
Suitable for: Place a tablet on the tongue, allow to dissolve and then swallow. No water required. Children aged 7 – 12 years: Take 1 tablet, every 4 to 6 hours when necessary. Maximum 4 tablets in 24 hours. Adults and children 12 years and over: Take 1-2 tablets, every 4 to 6 hours when necessary. Maximum 6 tablets in 24 hours. Do not give to children under 7 years.

Brand

Chemists' Own

Chemists' Own is a trusted pharmacy-exclusive brand offering quality, affordable healthcare products across pain relief, cold and flu, allergy, vitamins, and personal care as a value alternative.

Reviews

There are no reviews yet.


Only logged in customers who have purchased this product may leave a review.

Product Information

Ingredients

Ibuprofen 200mg

Warnings

Always read the label and follow the directions for use. Incorrect use could be harmful.

General Information

For the temporary relief of pain and/or inflammation associated with: Headache, migraine headache, tension headache, muscular pain, cold & flu symptoms, period pain, dental pain, sinus pain, back pain, arthritic pain.In addition, Ibuprofen can be used to reduce fever.